# SDR AALA202507251007

- Difficulty date: May 9, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,112 hours, 29,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LATERAL FORK END FITTING WORN BETWEEN FR 23 AND FR 24 AT S32R. REPLACED RIGHT HAND LATERAL FITTING FOR END PER EA 364841.
